# SDR P5CA0501319

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,533 hours, 21,394 cycles
- Engine: Ge CF650E2
- Engine time: 65,678 hours, 13,785 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 7321686004
- Part serial: 49111
- Condition: Inoperative
- Location: Fuel Condition
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ENGINE START NR 3 ENGINE WOULD NOT LIGHT OFF.  TROUBLESHOT, FOUND FUEL CONDITION ACTUATOR INOP.  REMOVED & REPLACED CONDITION ACTUATOR PER MM 76-11-00.  OPS NORMAL.
